Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Mouth Rash Associated With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

...blood cells that can be caused by some of the HIV drugs. It is one of the most common causes of fatigue in HIV-positive people. Women are at higher risk for developing anemia than men. If left untreated, anemia is strongly associated with HIV disease progression and an increased risk of death. Fortunately, the effects of anemia can be greatly reduced with treatment. Tell your doctor if you are experiencing extreme fatigue so you can be...
Ask the Experts

Dosage of cetirizine to control Atripla rash

Hi,Started Atripla 18 days ago and around day 8 woke up to itching of my feet, treated that with hydrocortisone cream but by day 10 the itch and accompanying rash was quite noticeable on hands and feet so I went to my HIV clinic and they felt this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...(either in addition to once a day cetirizine or instead of). Often will take 1-2 weeks for rash to run its course. If eyes, mouth, breathing involved need to contact your HIV clinic promptly. KH Read more »

Rash: come and go? Or hits all at once?

Hi Dr. Bob!I've seen several posts about the ARS rash, but was wondering: does the rash hit "all at once" or can it progress as days go by?11 weeks ago I performed oral sex on another man. He did not ejaculate in my mouth.In the past week, I've...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello Nervous in California,The symptoms associated with HIV acute retroviral syndrome (ARS) generally become manifest two to three weeks after primary HIV exposure and infection. A Read more »

Re:Possible infection (ARS RASH, 2011)

Thanks a lot doctor for the answer. I will get tested again and yes i need to sort this one out with her as she deserves to know. Last question: i have called couple of hot line and they said that rash is not considered early HIV symptoms would you...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...notoriously unreliable in predicting who is and is not HIV infected.Responding to your specific questions:1. Very unlikely. Symptoms associated with HIV acute retroviral syndrome generally manifest two to three weeks after primary infection with... Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo after getting the mild assurance of a 25 day woo hoo after "low risk" one night unproteceted oral and topping non insertive anal frottage with another...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...fascinating or useful for our readers. What I will do instead is repost several questions from the archives that discuss the rash associated with ARS. This information was obviously already readily available to you and should provide an adequate... Read more »
Articles
AIDSinfo

Skin Rash

...schedule may decrease your risk of developing a severe skin rash. Women appear to be at higher risk for developing Viramune-associated skin rashes than men. NRTIs may also cause skin rashes. Ziagen (abacavir) may cause a rash that is a symptom... Read more »
Test Positive Aware Network

Viramune

...the NNRTI class. This drug is currently considered an alternative to Sustiva for a number of reasons. One is that its use is associated with a risk of a rash. To minimize this risk, the drug is taken as one pill per day for two weeks before going... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...I tell the difference between IRIS symptoms and side effects from the HIV drugs? Is there a regimen I can take that is less associated with IRIS? Can starting HIV therapy make my herpes (or other infection) worse? How do we manage that? ... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...at places where the injections were given have been reported. Use of the needle-free device to deliver enfuvirtide has been associated with nerve pain lasting up to 6 months near where large nerves course through the skin, bruising, and internal... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Macular Rash inside mouth? Please respond.

Posted by Anonymous, 2 Replies
...spot on the hard palate of my mouth and one on my shoulder that only last a day or two. Could this be a sign of macular rash associated with HIV acute reaction? I am concerned since I came across pictures of rash's on the web and one of them was... Read more »

HIV2 IN SanFransisco

Posted by Anonymous, 7 Replies
...it felt as though they were on fire. This was followed by a month of nite sweats, fever, horrible sore throat, rash, and dry mouth.. Now 3months later I still have swollen nodes in my neck, achey back pain, minor sore throat and thrush... I have... Read more »

scared

Posted by Anonymous, 2 Replies
...pulled out. I thought everything was ok until a rash broke out on a small area of my arm. I got extremely nervous and then my mouth began to get very dry. Now my neck aches and im getting headaches. I feel dizzy all day and I cant stop thinking... Read more »